Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 93–93 | Cite as

Brimonidine/dorzolamide/timolol

Recurrent hypotony and choroidal effusion: case report
Case report
  • 26 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 70-year-old man developed recurrent hypotony and choroidal effusion during treatment with brimonidine and dorzolamide/timolol.

The man who had advanced pseudoexfoliation glaucoma in both eyes underwent trabeculectomy. His surgical history included argon laser trabeculoplasty in both eyes, failed trabeculectomy in the right eye followed by Ahmed valve in the right eye. Other ocular history included recurrent, acute bilateral anterior uveitis, anterior vitrectomy with sulcus intraocular lens placement in the right eye, uncomplicated cataract extraction with posterior chamber intraocular lens placement in the left eye and complex cataract extraction. Historically, his intraocular pressure (IOP) in the right eye was efficiently controlled without drops after trabeculectomy....

Reference

  1. Majmudar PM, et al. A case of recurrent hypotony and choroidal effusion in a patient with previous filtration surgery. American Journal of Ophthalmology Case Reports 11: 64-65, Sep 2018. Available from: URL: http://doi.org/10.1016/j.ajoc.2018.05.004 - USACrossRefPubMedPubMedCentralGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations